# SDR G6OA027

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606GC
- Make and model: Doug DC-10-30
- Aircraft serial: 47929
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Control Unit
- Part number: 1056J10004505
- Condition: Failed
- Location: Captain'S Seat
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IST - ON CLIMB-OUT, THE FLIGHT CREW NOTICED SMOKE AROMA IN THE COCKPIT.  THE SOURCE OF THE SMOKE WAS DETERMINED TO BE THE CAPTAIN'S SEAT CONTROL UNIT ASSEMBLY.  THE CAPTAIN'S SEAT CONTROL CIRCUIT BREAKERS WERE PULLED AND THE AIRCRAFT RETURNED TO IST.  GROUND MAINTENANCE TROUBLESHOT THE SYSTEM.  FOUND FAILED CONTROL UNIT ASSEMBLY.  (X)
